# SDR SWAA2023080476690

- Difficulty date: July 9, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RIB 8 ON ACCESS PANEL 321A AT VERTICAL STABILIZER 2023-431281<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 25-JAN-24.;[02] REPLACED RIB 8 LOCATED ON ACCESS PANEL 321A AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-10-02 AND DWG 174A0103 REV -. SEE INDIVIDUAL SINGOFFS BELOW;[03] CORRECTED STEP 2: REPLACED RIB 8 LOCATED ON ACCESS PANEL 321A AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-10-02 AND DWG 174A0103 REV -. SEE INDIVIDUAL SIGNOFFS BELOW;[04] CORRECTIVE ACTION STEP 3 CERTIFIED
